|planning to go to med school
Mar 24, 2005
i have been poz for 2 years now and after dealing with neuropathy and anemia since that time i am now on a good cocktail of meds that have hardly any side effects (sustiva, viread, epivir). since i plan to go into medicine in a couple of years 1) do i have to disclose my status, and 2) do med schools accommodate for this disability if for some reason the side effects rear their ugly heads again?
| Response from Ms. Breuer
No, you don't have to disclose your status during med school application procedures--or afterwards, if accepted.
Each school's policy on accommodation would be its own, within the bounds of the Americans with Disabilities Act. I'd encourage you to contact the office of student disability issues (it may not have quite that name, but a good campus directory should get you there) and ask general questions as part of your application process.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Catch AIDS From Blowjob From A Prostitute?
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Herpes After Rubbing Stripper Worried I Have HIV
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.